# SDR DALA2014102505790

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 77,481 hours, 33,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L2 Door Way
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, UPPER HINGE CUTOUT, FRAME IS CRACKED.  R/I DOOR, REPAIRED AND INSPECTED IAW SRM.
